In the past week or so, I'm noticing that I am losing a ton of hair when I wash my hair in the shower, or even if I'm just brushing my hair. I am on Avonex, but also Depakote, as well as a myriad of other meds. I also finished up with prednisone about a week ago. Anyone ever known of this as a side effect? I can't find it as a side effect on Avonex-they say alopecia, but I wouldn't say I'm going bad, just shedding a lot of hair. Feedback from anyone?
Posts You May Be Interested In
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...